Talk

Advanced search

When's the best time to get pregnant? Use our interactive ovulation calculator to work out when you're most fertile and most likely to conceive.

All the same symptoms as last time, negative test

(4 Posts)
Moondreameralways Tue 14-Nov-17 18:12:39

Hi,

So, I started the contraceptive pill on the 31st August. I used it for 5.5 weeks. Same pill as I’ve always used on and off. I decided to come off on the 8th October. Had a break through bleed 10th-12th Oct. no period since.

Last start of pregnancy which ending in miscarriage, I experienced smelling phantom smell of urine for a couple of weeks before I found out I was pregnant at 5 weeks. I felt nauseas every evening to begin with (the moment I laid down) to then have it every evening and morning. My boobs feel like they are about to pop! And I just generally feel lathargic. - all of which I’ve been experiencing for the last 2 weeks.

- negative test. (Take today at 4pm)

I wondered if having a UTI (3rd one since start of sept) could be causing these symptoms. I just want to know what’s going on!

TerrifyingFeistyCupcake Tue 14-Nov-17 20:15:22

It's probably the Pill. You went on it which gave you a big dose of artificial hormones, then came off it, now your body's rebalancing. It's very normal to get all kinds of pregnancy "symptoms" when you stop the pill.

MouseLove Wed 15-Nov-17 10:37:07

I’ve probably wrote this a thousand times on here but you don’t get pregnancy symptoms until at least 5-6 weeks when the sac is formed. Anything before is normal behaviour. And coming off the pill it’s certainly all the hormones you’ve pumped into your system. Try not to over think things. Good luck.

Darkstar4855 Wed 15-Nov-17 14:59:20

The bleed on the 10th-12th was a withdrawal bleed not a breakthrough bleed - when you stopped the pill you wouldn’t be getting the progesterone any more so any womb lining that had built up would then break down.

You could potentially be in the very early stages of pregnancy if you ovulated in the last two weeks or so. However it’s more likely that this is just a longer cycle than usual due to stopping the pill (especially if you stopped mid-cycle) and AF will appear eventually.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: